| Model Number |
NEUROSTAR 3.0 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Headache (1880); Suicidal Ideation (4429)
| Date of Event |
06/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported to neuronetics that she had experienced debilitating migraines, worsening depression and suicidal ideation after receiving tms treatments.The patient discontinued treatment after her 10th session.
Additional Manufacturer Narrative
Based on the information provided, no conclusion can be made on how tms may have caused or contributed to the patient's conditions.